Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 79, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 24, 2015, 7:23 PM CDT for Ellsworth County, Lincoln County, Saline County, Kansas. It was in force for 52 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2015, 7:23 PM CDT (00:23 UTC)
- Expired
- Apr 24, 2015, 8:15 PM CDT
- In force
- 52 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Ellsworth County, KS, Lincoln County, KS, Saline County, KS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 7:45 PM CDT | HAIL 0.25 | Lincoln, KS | PEA SIZE HAIL WITH HEAVY RAIN |
| Apr 24, 7:49 PM CDT | HAIL 0.88 | Beverly, KS | ALONG WITH HEAVY RAIN |
| Apr 24, 7:50 PM CDT | HAIL 0.5 | 2 W Westfall, KS | |
| Apr 24, 7:55 PM CDT | TSTM WND GST 60 | 6 N Ellsworth, KS | ALONG I-70 NEAR MILE MARKER 219. VIA KWCH TV. |
| Apr 24, 8:00 PM CDT | HAIL 0.5 | 3 S Barnard, KS | AT 280TH AND FOX ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 3:41 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 0.4 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -313 J/kg
- Mixed-layer LCL
- 801 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 379 m²/s²
- 0-3 km storm-relative helicity
- 380 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
135
WUUS53 KICT 250023
SVRICT
KSC053-105-169-250115-
/O.NEW.KICT.SV.W.0079.150425T0023Z-150425T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
723 PM CDT FRI APR 24 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LINCOLN COUNTY IN CENTRAL KANSAS...
NORTHERN ELLSWORTH COUNTY IN CENTRAL KANSAS...
NORTHWESTERN SALINE COUNTY IN CENTRAL KANSAS...
* UNTIL 815 PM CDT
* AT 722 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
SOUTHWEST OF LINCOLN...MOVING EAST AT 50 MPH. ANOTHER SEVERE STORM
WAS LOCATED SOUTHEAST OF LINCOLN.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
LINCOLN...SYLVAN GROVE...BEVERLY...BARNARD...GLENDALE...ASH GROVE
AND WESTFALL.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 209 AND 243.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL
KANSAS.
LAT...LON 3896 9793 3896 9764 3891 9763 3873 9843
3921 9838 3922 9793
TIME...MOT...LOC 0022Z 253DEG 45KT 3892 9824
HAIL...1.75IN
WIND...70MPH
$$
MCGUIRE2 follow-up statements
925
WWUS53 KICT 250040
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
740 PM CDT FRI APR 24 2015
KSC053-105-169-250115-
/O.CON.KICT.SV.W.0079.000000T0000Z-150425T0115Z/
LINCOLN KS-ELLSWORTH KS-SALINE KS-
740 PM CDT FRI APR 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR LINCOLN...NORTHERN ELLSWORTH AND NORTHWESTERN SALINE COUNTIES...
AT 740 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
LINCOLN...MOVING EAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WINDS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
LINCOLN...SYLVAN GROVE...BEVERLY...BARNARD...GLENDALE...ASH GROVE AND
WESTFALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
WICHITA.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL
KANSAS.
LAT...LON 3896 9793 3896 9764 3891 9763 3873 9843
3921 9838 3922 9793
TIME...MOT...LOC 0040Z 262DEG 25KT 3890 9817
HAIL...1.75IN
WIND...70MPH
$$
ES325
WWUS53 KICT 250100
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
800 PM CDT FRI APR 24 2015
KSC053-105-169-250115-
/O.CON.KICT.SV.W.0079.000000T0000Z-150425T0115Z/
LINCOLN KS-ELLSWORTH KS-SALINE KS-
800 PM CDT FRI APR 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR LINCOLN...NORTHERN ELLSWORTH AND NORTHWESTERN SALINE COUNTIES...
AT 758 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF TESCOTT...OR 14 MILES SOUTHEAST OF LINCOLN...MOVING EAST AT 45
MPH.
HAZARD...60 MPH WINDS AND HALF DOLLAR SIZED HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LINCOLN...SYLVAN GROVE...BEVERLY...BARNARD...GLENDALE...ASH GROVE AND
WESTFALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
WICHITA.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL
KANSAS.
LAT...LON 3894 9792 3896 9764 3891 9763 3873 9843
3921 9838 3922 9793 3896 9793 3896 9792
TIME...MOT...LOC 0058Z 265DEG 37KT 3891 9793
HAIL...1.25IN
WIND...60MPH
$$
ESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 6:13 PM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, Apr 24, 6:13 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 613 PM CDT FRI APR 24 2015 ...UPDATED FOR 00Z AVIATION DISCUSSION... .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 217 PM CDT FRI APR 24 2015 MESOSCALE FOR LATE THIS AFTERNOON AND EVENING... LATEST SATELLITE WATER VAPOR IMAGERY SHOWS UPPER LEVEL WAVE WITH ASSOCIATED DRY SLOT OVER THE WESTERN TEXAS PANHANDLE. THIS WILL CONTINUE TO RACE NORTHEAST AND INTO CENTRAL KANSAS LATER THIS AFTERNOON. STRONG SURFACE HEATING IS UNDERWAY OVER WESTERN KANSAS AND SPREADING EASTWARD RAPIDLY INTO CENTRAL/SOUTH CENTRAL KANSAS HELPING TO DESTABILIZE THE ATMOSPHERE. WE ARE EXPECTING THE WARM FRONT BOUNDARY TO SHARPEN UP ACROSS CENTRAL KANSAS NEAR THE I-70 CORRIDOR...WITH LOW LEVEL CONVERGENCE INCREASING AND INITIATING THUNDERSTORMS AROUND THE 3-4PM TIME FRAME. EVEN THOUGH ADVECTION OF THE HIGHER SURFACE DEWPOINTS ARE BEING HELD IN CHECK DUE TO MORNING/AFTERNOON CONVECTION ALONG THE RED RIVER AREA...UPPER 50S TO LOW 60S DEWPOINTS WILL STILL PROVIDE PLENTY OF INSTABILITY AS VERY STEEP MID-LEVEL LAPSE RATES OVERSPREADS THE REGION FROM APPROACHING UPPER WAVE. SEVERE THUNDERSTORMS ARE EXPECTED DUE TO VERY STRONG WIND SHEAR ALOFT WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY RISK...HOWEVER IF LOW LEVEL WINDS CAN MAINTAIN A SOUTHEAST OR SOUTH COMPONENT A TORNADO RISK WILL EXIST ALONG THE WARM FRONT. THE STORMS COULD THEN FORM INTO A COMPLEX OF STORMS THAT WOULD SINK SOUTHEAST TONIGHT. ADDITIONAL STORMS COULD TRY AND DEVELOP FURTHER SOUTH ALONG THE DRY LINE ACROSS SOUTH CENTRAL KANSAS EITHER LATE THIS AFTERNOON OR EVENING...WITH A SLIGHTLY HIGHER RISK OF TORNADOES DUE TO BETTER QUALITY MOISTURE PUSHING NORTHWARD INTO THE AREA AND POSSIBLE DISCRETE NATURE OF THESE STORMS. JAKUB OVERNIGHT THROUGH MONDAY... STRONG TO SEVERE OVERNIGHT CONVECTION SHOULD EXIT SOUTHEAST KANSAS BY DAWN SATURDAY. THE DEEPER CYCLONE WILL MOVE EAST ACROSS NORTHERN MISSOURI INTO CENTRAL ILLINOIS DURING SATURDAY AS A SURFACE COLD FRONT DROPS SOUTH AND BACKDOORS CENTRAL AND EASTERN KANSAS. IT APPEARS SOME LOW LEVEL MOISTURE POOLING ALONG AND JUST NORTH OF THIS BOUNDARY COMBINED WITH DIURNAL HEATING MAY PROVIDE IMPETUS FOR ISOLATED LATE DAY CONVECTION ACROSS PARTS OF THE AREA. IF SO...IT COULD LINGER INTO THE EARLY EVENING BEFORE WANING. OTHERWISE...COOLER AIR WILL GRADUALLY SETTLE SOUTH ACROSS THE FORECAST AREA SUNDAY IN ADVANCE OF THE DEVELOPING CLOSED UPPER LOW ACROSS THE WESTERN CONUS. MODEL DIFFERENCES STILL APPEAR ON THE TRACK OF THIS FEATURE EARLY NEXT WEEK...WITH THE GFS CONTINUING ITS MORE NORTHERLY TRACK...WHERE AS THE ECMWF IS FURTHER SOUTH ACROSS THE SOUTHERN PLAINS. FOR NOW WILL MAINTAIN RELATIVELY HIGHER CHANCES ACROSS SOUTHWEST PORTIONS OF THE FORECAST AREA. DARMOFAL .LONG TERM...(TUESDAY THROUGH FRIDAY) ISSUED AT 217 PM CDT FRI APR 24 2015 AFTER THE SOUTHERN PLAINS UPPER LOW MOVES EAST OF THE AREA BY TUESDAY NIGHT INTO WEDNESDAY...THE WEATHER PATTERN LOOKS DRY AND SEASONABLY MILD FOR THE LATTER PART OF THE WEEK. UPPER RIDGING DEVELOPING ACROSS THE WESTERN CONUS IS EXPECTED TO SLIDE GRADUALLY EAST INTO THE PLAINS. KED && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 613 PM CDT FRI APR 24 2015 STRONG TO SEVERE CONVECTION WILL CONTINUE TO AFFECT CENTRAL AND PARTS OF SOUTH CENTRAL KANSAS THIS EVENING...AND PERHAPS SOUTHEAST KANSAS OVERNIGHT. DAMAGING WIND GUSTS AND HAIL CAN BE EXPECTED IN AND NEAR SOME OF THE TERMINALS ALONG WITH IFR VSBYS AND MVFR CIGS. THE STRONG LOW PRESSURE SYSTEM WILL MOVE EAST OF THE AREA BY EARLY SATURDAY MORNING WITH VFR CONDITIONS ACROSS THE AREA. A COLD FRONT WILL DROP SOUTH ACROSS THE AREA DURING SATURDAY AFTERNOON. KED && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 55 79 50 65 / 50 10 10 10 HUTCHINSON 53 77 47 63 / 60 10 10 10 NEWTON 54 76 47 62 / 70 10 10 10 ELDORADO 56 78 48 65 / 60 10 10 10 WINFIELD-KWLD 55 80 50 66 / 50 10 10 10 RUSSELL 51 76 45 60 / 80 10 10 10 GREAT BEND 52 77 46 61 / 70 10 10 20 SALINA 52 75 46 62 / 80 10 10 10 MCPHERSON 52 76 46 62 / 70 10 10 10 COFFEYVILLE 59 80 50 67 / 40 10 10 10 CHANUTE 59 77 49 65 / 60 10 10 10 IOLA 59 76 48 64 / 60 20 10 10 PARSONS-KPPF 59 79 50 67 / 50 10 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Apr 24, 3:09 PM CDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 309 PM CDT FRI APR 24 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-252015- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 309 PM CDT FRI APR 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS ARE EXPECTED TO AFFECT CENTRAL KANSAS THROUGH EARLY THIS EVENING...WITH MORE ISOLATED STORMS DEVELOPING FURTHER SOUTH ACROSS SOUTH CENTRAL KANSAS DURING THE EVENING. SUPERCELL TYPE STORMS WILL BE POSSIBLE...WITH VERY LARGE HAIL UP TO TENNIS BALL SIZE...DAMAGING WINDS...AND A FEW TORNADOES. THE STORMS MAY MERGE INTO A COMPLEX BY LATE THIS EVENING...WHICH WILL SHIFT EAST TONIGHT ACROSS THE FLINT HILLS AND SOUTHEAST KANSAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS ARE POSSIBLE LATE SATURDAY AFTERNOON AND EARLY EVENING ACROSS PORTIONS OF CENTRAL AND SOUTHEAST KANSAS. SEVERE STORMS ARE NOT ANTICIPATED. SHOWERS AND ISOLATED THUNDERSTORMS ARE POSSIBLE SUNDAY NIGHT AND MONDAY...MAINLY ACROSS SOUTHERN KANSAS. SEVERE WEATHER IS NOT EXPECTED WITH THIS ACTIVITY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING ACROSS CENTRAL KANSAS AND PARTS OF SOUTH CENTRAL KANSAS...AND PERHAPS LATE THIS EVENING AND OVERNIGHT FOR SOUTHEAST KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Local storm report, Apr 24, 6:40 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
640 PM CDT FRI APR 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM FUNNEL CLOUD 1 N SYLVAN GROVE 39.03N 98.39W
04/24/2015 LINCOLN KS STORM CHASER
BRIEF FUNNEL CLOUD HALF WAY TO THE GROUND
&&
SGSLocal storm report, Apr 24, 6:45 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
645 PM CDT FRI APR 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 3 ESE LUCAS 39.04N 98.48W
04/24/2015 E1.75 INCH LINCOLN KS TRAINED SPOTTER
&&
SGSLocal storm report, Apr 24, 6:52 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
652 PM CDT FRI APR 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL 6 N SYLVAN GROVE 39.10N 98.39W
04/24/2015 E0.75 INCH LINCOLN KS TRAINED SPOTTER
&&
SGSSpecial weather statement, Apr 24, 6:58 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 658 PM CDT FRI APR 24 2015 KSZ047-250030- BARTON KS- 658 PM CDT FRI APR 24 2015 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... BARTON COUNTY IN CENTRAL KANSAS... * UNTIL 730 PM CDT * AT 655 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING OVER RADIUM...MOVING NORTHEAST AT 45 MPH. HAIL UP TO THE SIZE OF QUARTERS...AND WIND GUSTS OF 60 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... GREAT BEND...HOISINGTON...ELLINWOOD...CLAFLIN...PAWNEE ROCK... ALBERT...OLMITZ...ODIN...GREAT BEND AIRPORT AND CHEYENNE BOTTOMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WARNING MAY BE NEEDED WITH THIS STORM IF IT INTENSIFIES AND MOVES INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS. && LAT...LON 3862 9903 3859 9848 3826 9849 3826 9903 TIME...MOT...LOC 2355Z 202DEG 41KT 3817 9892 MCGUIRE
Local storm report, Apr 24, 6:59 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
659 PM CDT FRI APR 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM HAIL 4 S LINCOLN 38.98N 98.15W
04/24/2015 E0.50 INCH LINCOLN KS STORM CHASER
&&
SGSLocal storm report, Apr 24, 7:21 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
721 PM CDT FRI APR 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL 1 N WILSON 38.84N 98.47W
04/24/2015 E0.25 INCH ELLSWORTH KS TRAINED SPOTTER
&&
BDKThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:42 PM CDT | Special Weather Statement | ICT | Ellsworth | 48 min |
| Apr 24, 8:05 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Saline | 38 min |
| Apr 25, 12:27 AM CDT | Special Weather Statement | ICT | Sedgwick | 33 min |
| Apr 25, 2:52 AM CDT | Special Weather Statement | ICT | Chase | 23 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.